MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 08836981190
Medical Device Problem Codes False Negative Result (1225); False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys anti-hcv ii results with two patient samples tested on a cobas e 411 analyzer (rack system) compared to a competitor method.Sample 1 (b)(6) 2025): the initial result was 0.066 coi (non-reactive).The repeat result using the vidas system was reactive.The sample was repeated 5-6 times and the results were consistent each time.Sample 2 (b)(6) 2025): the initial result was 21.85 coi (reactive).The repeat result was 21.3 coi (reactive).The repeat result using the vidas system was non-reactive.
 
Additional Manufacturer Narrative
The serial number of the analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
Qc and calibration were acceptable.Per the product labeling, "all initially reactive or borderline results giving coi = 0.9 or <1.0 should be rerun in duplicate using the elecsys anti-hcv ii assay.Confirm repeatedly reactive results (coi = 0.90) by independent confirmation methods/according to supplementary algorithms.Confirmatory tests include immunoblot and rna tests.If one or both measurements remain borderline the analysis of a follow-up sample is recommended.For diagnostic purposes, the results should always be assessed in conjunction with the patients' medical history, clinical examination and other findings." the anti-hcv ii assay performs within specification.The investigation determined that a sample specific issue is likely.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23594551
Report Number1823260-2025-04711
Device Sequence Number9641055
Product Code MZO
UDI-Device Identifier07613336166956
UDI-Public07613336166956
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Catalogue Number08836981190
Device Lot Number845977
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown